Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side-effects and intestinal?

Posted by Leonora on July 28, 1999, at 9:02:18

In reply to Re: Sexual side-effects with St. John's wort, posted by Morc on July 27, 1999, at 17:02:34

>Ladies, how about you? I think I may be experiencing the intestinal problems and it sure doesn't do for the libido what 5htp did.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leonora thread:9230